Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Cover of the book
Tytuł książki

Some characteristic invariants of foliated bundles

Seria
Rozprawy Matematyczne tom/nr w serii: 222 wydano: 1984
Zawartość
Warianty tytułu
Abstrakty
EN
CONTENTS
Introduction......................................................................5
0. Preliminaries................................................................7
 0.1. Foliations.................................................................7
 0.2. Foliated bundles....................................................12
 0.3. Chern-Weil homomorphism....................................15
1. Category of RF-bundles.............................................21
2. Characteristic diagram for RF-bundles......................26
3. Pontrjagin classes of foliations...................................40
4. Relative Pontrjagin classes of foliations.....................53
References....................................................................66
Słowa kluczowe
Tematy
Miejsce publikacji
Warszawa
Copyright
Seria
Rozprawy Matematyczne tom/nr w serii: 222
Liczba stron
67
Liczba rozdzia³ów
Opis fizyczny
Dissertationes Mathematicae, Tom CCXXII
Daty
wydano
1984
Twórcy
Bibliografia
  • [1] G. Andrzejczak, On some form determined by a distribution on a Riemannian Manifold, Coll. Math. 41 (1978), 79-83.
  • [2] I. N. Bernstein and B. I. Rosenfeld, Characteristic classes of foliations, Funct. Analysis and its Appl. 6(1972), 68-69.
  • [3] I. N. Bernstein and B. I. Rosenfeld, Homogeneous spaces of infinite-dimensional Lie algebras and characteristic classes of foliations, Russ. Math. Surveys 28(1973), 107-143.
  • [4] R. Bott, Lectures on characteristic classes and foliations, in Lectures on Algebraic and Differential Topology, Springer Lecture Notes, 279(1972), 1-94.
  • [5] R. Bott and A. Haefliger, On characteristic classes of Γ-foliations. Bull. Amer. Math. Soc. 78(1972), 1039-1044.
  • [6] H. Cartan, La transgression dans un groupe de Lie et dans un espace fibré principal, Colloque de Topologie, Bruxelles (1950), 57-71.
  • [7] S. S. Chern, Differential geometry of fiber bundles, Proc. Intern. Congress Math. (1950), Vol. II, 397-411.
  • [8] J. L. Dupont, Curvature and Characteristic Classes, Springer Lecture Notes, 640(1978).
  • [9] Ch. Ehresmann and G. Reeb, Sur les champs d'éléments de contact de dimension p complètement intégrables, C. R. Acad. Sci. Paris 218(1944), 955-957.
  • [10] E. Ferida and P. M. D. Furness, Transversally affine foliations, Glasgow Math. J. 17 (1976) 2, 106-111.
  • [11] C. Godbillon, Cohomologies d'algèbres de Lie de champs de vecteurs, Séminaire Bourbaki, 25e année (1971/72), no 421.
  • [12] C. Godbillon and J. Vey, Un invariant des feuilletages de codimension un, C. R. Acad. Sci. Paris 273(1971), 92-95.
  • [13] R. Goldman, The holonomy ring on the leaves of foliated manifolds, J. Diff. Geom. 11(1976), 411-449.
  • [14] A. Haefliger, Homotopy and integrability, Manifolds, Springer Lecture Notes, 197, Amsterdam 1970, 133-166.
  • [15] A. Haefliger, Feuilletages sur les variétés ouvertes, Topology 9(1970), 183-194.
  • [16] A. Haefliger, Sur les classes caractéristiques des feuilletages, Séminaire Bourbaki, 24e année (1971/72), no. 412.
  • [17] G. Joubert, R. Moussu and D. Tischler, Sur les classes caractéristiques des feuilletages produits, C. R. Acad. Sci. Paris 275(1972)3, 171-174.
  • [18] F. Kamber and Ph. Tondeur, Invariant differential operators and cohomology of Lie algebra sheaves, Diflerentialgeometrie im Grossen, Juli 1969, Berichte aus dem Math. Forschunginstitut Oberwolfach, Heft 4, Mannheim (1971), 177-230.
  • [19] F. Kamber and Ph. Tondeur, Invariant differential operators and cohomology of Lie algebra sheaves, Mem. Amer. Math. Soc. 113, 1971.
  • [20] F. Kamber and Ph. Tondeur, Algèbres de Weil semi-simpliciales, C. R. Acad. Sci. Paris 276(1973), 1177-1179.
  • [21] F. Kamber and Ph. Tondeur, Homomorphisme caractéristique d'un fibré principal feuilleté, ibid, 1407-1410.
  • [22] F. Kamber and Ph. Tondeur, Classes caractéristiques derivées d'un fibré principal feuilleté, ibid, 1449-1452.
  • [23] F. Kamber and Ph. Tondeur, Characteristic invariants of foliated bundles, Manuscripts Mathematica 11(1974), 51-89.
  • [24] F. Kamber and Ph. Tondeur, Semi-simplicial Weil algebras and characteristic classes for foliated bundles in Cech cohomology, Proc. Symp. Pure Math. 27(1975), 283-294.
  • [25] F. Kamber and Ph. Tondeur, Foliated Bundles and Characteristic Classes, Springer Lecture Notes, 493(1975).
  • [26] S. Kobayashi and K. Nomizu, Foundations of Differential Geometry, Vol. I, Interscience Publ, New York 1963.
  • [27] J. L. KoszuL, Lectures on fibre bundles and differential geometry, Tata Inst, of Fund. Research, Bombay 1960.
  • [28] H. B. Lowson, Foliations, Bull. Amer. Math. Soc. 80(1974), 369-418.
  • [29] J. W. Milnor and J. Stasheff, Characteristic Classes, Annals of Math. Studies 76, Princeton Univ. Press, Princeton 1974.
  • [30] P. Molino, Propriétés cohomologiques et propriétés topologiques des feuilletages a connexion transverse projetable, Topology 12(1973), 317-325.
  • [31] A. Morgan, Holonomy and metric properties of foliations in higher codimension, Proc. Amer. Math. Soc. 58(1976), 255-261.
  • [32] G. Reeb, Sur certaines propriétés topologiques des variétés feuilletées, Actual. Sci. Ind. No. 1183, Hermann, Paris 1952.
  • [33] B. Reinhart, Foliated manifolds with bundle-like metrics, Ann. of Math. 69(1959), 119-132.
  • [34] B. Reinhart, Holonomy invariants for framed foliations, Geometrie Différentielle, Coll. Santiago de Compostela, Espagne 1972, Springer Lecture Notes, 392, 47-52.
  • [35] H. Rummler, Kompakte Blätterungen durch Minimalflächen, Habilitationschrift an der Univ. Freiburg.
  • [36] H. Serre, Lie Algebras and Lie Groups (in Russian), Izdat. "Mir", Moscow 1969.
  • [37] H. Shulman, Characteristic classes of foliations, Ph. D. Thesis, University of California, Berkeley, 1972.
  • [38] H. Shulman and D. Tischler, Leaf invariants for foliations and the van East isomorphism, J. Diff. Geom. 11(1976), 535-546.
  • [39] W. Thurston, The theory of foliations of codimension greater then one, Comment. Math. Helv. 49(1974), 214-231.
  • [40] W. Thurston, The existence of foliations, Notices Amer. Math. Soc. 21(1974), A-407.
  • [41] J. Vey, Quelques constructions relatives aux Γ-structures, C. R. Acad. Sci. Paris 276(1973), 1151-1153.
  • [42] A. Weil, Geometrie différentielle des espaces fibrés, unpublished.
  • [43] R. O. Wells, Differential Analysis on Complex Manifolds, Prentice-Hall, Inc. Englewood Cliffs, N. J, 1973.
Języki publikacji
PL, FR, EN, RU
Uwagi
Identyfikator YADDA
bwmeta1.element.zamlynska-092dcc17-f1f2-4187-8d84-d312cce8c00c
Identyfikatory
ISBN
83-01-04358-X
ISSN
0012-3862
Kolekcja
DML-PL
Zawartość książki

rozwiń roczniki

JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.